Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Child have white patches. No medication taken till now. What could be the cause and the remedy?

Hi, my 2 1/2 year old daughter has a couple of white patches on the inside lower lip, it sort of reminds me of thrush from the infant days but I am not for sure. If it could be something to be more concerned about and she should be seen by her pediatrician I would rather know that is a possibility than thinking it is simply thrush.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi, thanks for your query.

White patches on the inner side of lower lip are most commonly due to thrush.
But there are other possibilities which may be as follows:
-It could be bacterial or viral infection
-Accidental bites in lower lip
-These may represent the openings of minor salivary glands found throughout the lips.
I suggest that she should be examined by a pediatrician for exact diagnosis and treatment.
Hope this solves your query.
I wish her a speedy recovery
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor